# SDR 95ZZZX3868

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 369H120321
- Condition: Defective
- Location: M/R Lead Lag
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED LINK DUE TO STICKY OPERATION.  DISCOVERED THE PIVOT BUSHING HAD NOT BEEN PROPERLY SEATED.  IT IS IN SOLID, BUT A GAP EXISTS BETWEEN THE LINK AND BUSHING.
